MathSciNet Relay Station
MathSciNet bibliographic data
MR2099123 (2005g:53017) 53A10
Traizet, Martin A balancing condition for weak limits of families of minimal surfaces. Comment. Math. Helv. 79 (2004), no. 4, 798–825.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement